# SDR V0XD201911030001

- Difficulty date: October 30, 2019
- Submitted: November 3, 2019
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 33,930 hours, 25,550 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stinger
- Part number: SH670312122
- Condition: Corroded
- Location: Bs 295-333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25R BETWEEN FS295.00 TO BS 333 HAD SIGNS OF CORROSION.   REMOVED AND REPLACED THE STRINGER IAW SRM 51-21-03, 51-42-06, 51-42-13, 51-42-21, 51-25-16 TEM REV. 51-0065 AND 51-21-11
